# SDR CA010626038

- Difficulty date: May 11, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 41,356 hours, 7,726 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Condition: Seized
- Location: Right
- Part time: 8,466 hours, 45,677 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE COCKPIT/CABIN FILLED WITH SMOKE. AIR CONDITIONING SUSPECTED. AIRCRAFT RETURNED. DEFFERRED AS PER MEL 21-51-07. RIGHT HAND ACM FOUND SEIZED.
